# SDR DALA1126876304

- Difficulty date: April 17, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 91,428 hours, 11,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EXTERIOR EMERGENCY LIGHT, THIRD FROM FORWARD POSITION WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FUSE ON THE POWER SUPPLY.  SYSTEM OPERATION WAS NORMAL AFTER THE FUSE WAS REPLACED.
